# SDR SWAA2025021386479

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 I.B; THRESHOLD SUPPORT ANGLE AT STA 320 LBL57 WL 209.1<[01] REMOVED AND REPLACED ON L1 I.B SUPPORT ANGLE FROM BS312 TO BS348 LBL57 IAW SRM 51-40-02 AND DWG 141A8110 ID: 0011 REV: -;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEM AND TASK CARD COMPLETED.
